zbMATH — the first resource for mathematics

Fefferman’s SAK principle in one dimension. (English) Zbl 0956.35141
Summary: We give a complete proof in one dimension of an a priori inequality involving pseudo-differential operators: if \(a\) and \(b\) are symbols in \(S^2_{1,0}\) such that \(|a|\leq b\), then for all \(\varepsilon >0\) we have the estimate \[ \|a^wu\|^2_s\leq C_{s,\varepsilon}(\|b^wu\|^2_s +\|u\|^2_{s+\varepsilon}) \] for all \(u\) in the Schwartz space, where \(\|\|_t\) is the usual \(H_t\) norm. We use microlocalization of levels I, II and III in the spirit of Fefferman’s SAK principle.

35S05 Pseudodifferential operators as generalizations of partial differential operators
35J10 Schrödinger operator, Schrödinger equation
35R45 Partial differential inequalities and systems of partial differential inequalities
35A27 Microlocal methods and methods of sheaf theory and homological algebra applied to PDEs
Full Text: DOI Numdam EuDML
[1] J.-M. BONY and J.-Y. CHEMIN, Espaces fonctionnels associés au calcul de Weyl-Hörmander, Bull. Soc. Math. France, 122, no. 1 (1994), 77-118. · Zbl 0798.35172
[2] J.-M. BONY and N. LERNER, Quantification asymptotique et microlocalisations d’ordre supérieur. I, Ann. Sci. École Norm. Sup. (4), 22 (1989), 377-433. · Zbl 0753.35005
[3] J.V. EGOROV, The canonical transformations of pseudo-differential operators, Uspehi Mat. Nauk, 24, no. 5 (1969), 235-236. · Zbl 0191.43802
[4] C. FEFFERMAN, The uncertainty principle, Bull. Amer. Math. Soc. (N.S.), 9, no. 2 (1983), 129-206. · Zbl 0526.35080
[5] C. FEFFERMAN and D.H. PHONG, On positivity of pseudo-differential operators, Proc. Nat. Acad. Sci. U.S.A., 75, no. 10 (1978), 4673-4674. · Zbl 0391.35062
[6] C. FEFFERMAN and D.H. PHONG, The uncertainty principle and sharp Gårding inequalities, Comm. Pure Appl. Math., 34, no. 3 (1981), 285-331. · Zbl 0458.35099
[7] A. GRIGIS and J. SJÖSTRAND, Microlocal analysis for differential operators, an introduction, Cambridge University Press, Cambridge, 1994. · Zbl 0804.35001
[8] D. GUIBOURG, Inégalités maximales pour l’opérateur de Schrödinger, Thèse, Université de Rennes 1, 1992. · Zbl 0783.35013
[9] B. HELFFER and J. NOURRIGAT, Hypoellipticité maximale pour des opérateurs polynômes de champs de vecteurs, Birkhäuser Boston Inc., Boston, Mass., 1985. · Zbl 0568.35003
[10] L. HÖRMANDER, The analysis of linear partial differential operators I, Springer-Verlag, Berlin, 1985. · Zbl 0601.35001
[11] L. HÖRMANDER, The analysis of linear partial differential operators III, Springer-Verlag, Berlin, 1985. · Zbl 0601.35001
[12] N. LERNER and J. NOURRIGAT, Lower bounds for pseudo-differential operators, Ann. Inst. Fourier (Grenoble), 40, no. 3 (1990), 657-682. · Zbl 0703.35182
[13] B. MALGRANGE, The preparation theorem for differentiable functions, Differential Analysis, Bombay Colloq., 1964, Oxford Univ. Press, London (1964), 203-208. · Zbl 0137.03601
[14] A. MOHAMED and J. NOURRIGAT, Encadrement du N(λ) pour un opérateur de Schrödinger avec un champ magnétique et un potentiel électrique, J. Math. Pures Appl. (9), 70, no. 1 (1991), 87-99. · Zbl 0725.35068
[15] Z. SHEN, Estimates in lp for magnetic Schrödinger operators, Indiana Univ. Math. J., 45, no. 3 (1996), 817-841. · Zbl 0880.35034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.